# SDR UALA2012072003944

- Difficulty date: July 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 64,663 hours, 23,985 cycles
- Engine: Pwa PW2037
- System (JASC): 2840 · Fuel Indicating System
- Part: Float Valve
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A FUEL IMBALANCE BETWEEN LT AND RT MAINS.  TROUBLESHOTING PER 3287 FIM.   CENTER TANK LT VENT MANIFOLD DRAIN LEAKING.   SEALED AS REQUIRED ALSO REPLACED THE LT MAIN FLOAT VALVE.
